Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Severe headache after IUD insertion. Is it safe to take meftal spas?

Answered by
Dr.
Dr. Biswajit Dash

Infertility Specialist

Practicing since :2004

Answered : 182 Questions

default
Posted on Sat, 19 Jan 2013 in Birth Control
Question: Got my iui done two days back. Severe headache today, can I take a meftal spas now? Is it safe to take this tablet now? And what will be the early symptoms for successful iui? Thanks
doctor
Answered by Dr. Biswajit Dash 43 minutes later
Hi,

Well , if you are having severe headache, I will rather suggest you take paracetamol which is the safest analgesic, on as and when required basis. Meftal spas contains antispasmodics which is unnecessary for headache. Only the mefenamic acid part is the analgesic, but I think paracetamol is a better and safe option for you.

Answering the second part of your question, if the IUI culminates in a pregnancy , then the earliest visible symptom is delaying of your cycle dates (amenorhhea).

So please , patiently wait for it and use the progesterone supplement as advised by your doctor. I hope I have answered your query and would be happy to answer any such in future.

Good luck, bye.
DR. BISWAJIT DASH
Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
default
Follow up: Dr. Biswajit Dash 2 hours later
How can I supplement myself for better implantation? I am currently using the supplements prescribed by my doctor. My last iui failed, just want to be very careful this time. Is taking more rest compulsory?
doctor
Answered by Dr. Biswajit Dash 21 hours later
Hi,

Its my pleasure to answer the follow up query by you.

Generally progesterone supplements in the form of natural micronised progesterone vaginally or dydrogesterone orally are better agents. Extra rest is not compulsory after IUI, and you can carry on with your normal activities.

I can pretty well understand your apprehensions. But, I can tell you that success rates in IUI depend on many factors. Its not in your control that you can contribute much except to follow your doctor's advice. But if you do successive IUI's, the cumulative pregnancy rates increase. Your doctor can take a pause of 2 to 3 months after 3 to 4 cycles, re-evaluate, and proceed for another 2 to 3 cycles of IUI, before changing to any further alternative.

So, all the best and don't be too anxious which may have a negative impact on fertility.

I hope I have answered your query and would be happy to answer any such in future.

Take care
DR.BISWAJIT DASH


Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
default
Follow up: Dr. Biswajit Dash 17 hours later
Thanks so much doctor.... I am very much satisfied with your response.

Wishing you and your family a very happy and prosperous new year...
doctor
Answered by Dr. Biswajit Dash 23 hours later
You are welcome.

Wishing a happy and prosperous new year to you too...

I hope all your queries are answered. If yes, please close this discussion. I would also appreciate your feedbacks about this service.

Take care

Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Medical Procedures
Medical Topics ,   ,  

Recent questions on  Progestagens

doctor1 MD

Hi slow rising hcg from 8/27/12 4740 8/30/12 5150 9/4/12 6150 9/6/2012 6735 progesterone 8/27 4.6 started progesterone supp progesterone level 16.0 as of 8/30/2012 6wks 3dys IUP with FHR of 120bpm on sono on 9/6/2012. Whty is my hcg rising so slowly.

doctor1 MD

Hi.. I was on my period 2 weeks ago and and I had sex last week monday and a few hours later I took levonelle 1500
the thing is that my parents are not aware that ive taken the medicine and are suspicious so they want me to do a blood test next monday... I just want to know that how long does the medicine stay in the body and if they will be able to find out if I took the contraceptive medicine or not through a blood test?

doctor1 MD

Hi Doctor....I took LEVONELLE in Portsmouth,UK on 21 oct 2013.then I got brown discharge and I got menstrual periods on 3 Nov 2013....then again I took LEVONELLE pill on 11 Nov 2013 and again got periods but got midcycle bleeding in month of 17dec 2013 ....I gained 10 kgs weight and felt dizziness....so is it because of side effects of LEVONELLE pill...please confirm...thanks.Later again I took Levonelle on 10 Feb 2014 and 2 march 2014

doctor1 MD

Hi me and my wife had unprotected sex yesterday, She had her period on 18th and was over on 22nd June We tried to look up for emergency pills here in UAE and couldnt find any. Most of the contraceptive pills here are based on drospirenone and ethinyloestradiol Would taking multiple tablets of those give the same effect. as emergency pills?

doctor1 MD

Hi Doctor, what is the treatment for polycystic ovarian bilateral.

doctor1 MD

Would like to have solution for PCOD , irregular menses problem

doctor1 MD

Doctor recommended Naturogest 200 after IUI.Is taking the medicine orally okay?